MAUDE Adverse Event Report: HOLOGIC, INC FLUENT FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC

HOLOGIC, INC FLUENT FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC
Model Number FLT-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bronchospasm (2598); Hypervolemia (2664)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a fluent procedure on (b)(6) 2023, the fluid deficit stayed at a certain number during the procedure and the staff did not realize it , thus the patient received a fluid overload estimated at around 2 liters.Patient became unstable due to bronchospasm and after the surgery presented with cough.Due the patient exhibiting symptoms of fluid overload it was admitted to the intensive care unit and received a chest x-ray and treatment with steroids and diuretics.The patient was discharged after several days and is recovering well.The console was examined and tested and it was found within tolerance limit.No other information is available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The console was examined and tested and it was found within tolerance limit.A load cell calibration was performed and it was found within normal limits.

Brand Name
FLUENT FLUID MANAGEMENT SYSTEM
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key18092013
Report Number1222780-2023-00419
Device Sequence Number15123636
Product Code HIG
UDI-Device Identifier15420045508552
UDI-Public(01)15420045508552(11)220201
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K180825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLT-100
Device Catalogue NumberFLT-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown